# SDR DALA2021070503701

- Difficulty date: July 4, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 52,134 hours, 35,828 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CENTER TANK SKIN AT STA. 705 RBL 53. SUMMARY NRC 001-0284:5310-2003/014 00414: REPAIRED PER ERA 592454-14 REV. ORIG. AND PRI 592454-14 REV. 0 AND REV. 1. MATCHES ERA 592454-14 REV. ORIG. (LP #1863519)
